# SDR 96ZZZX31

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4664S
- Make and model: Cessna TR182
- Aircraft serial: R18201371
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 228000113
- Condition: Chafed
- Location: Hyd Pres
- Part time: 2,017 hours
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT UNABLE TO GET A GREEN MLG DOWN LIGHT WITH EITHER THE HYD POWER PACK OR USING EMERGENCY GEAR EXT HAND PUMP.  AFTER TOUCH DOWN, THE RT MLG COLLAPSED CAUSING MODERATE DAMAGE TO ACFT.  AN INVESTIGATION FOR THE CAUSE DETERMINED THE THROTTLE CABLE HAD CHAFED A HOLE IN THE HYD PRESS LINE RESULTING IN A LOSS OF ALL THE HYDRAULIC FLUID.  THE LINE RUNS FROM LANDING GEAR SELECTOR VALVE.  THE CHAFING OCCURRED JUST AFT OF THE FIREWALL AT THE POINT WHERE THE THROTTLE CABLE PASSES THROUGH THE FIREWALL.
